# SDR SWIA201230555

- Difficulty date: April 25, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 22,776 hours, 19,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY ENTRANCE LIGHTS OFF.  (FLT 5319)  REPLACED NR 1 INVERTER IAW CRJ AMM.
